# SDR SCNA00053

- Difficulty date: June 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- Aircraft time: 43,066 hours, 22,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD260100201
- Part serial: EE076
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, THE R4 DOOR SLIDE WAS CHECKED FOR FOR PROPER INFLATION AND SERVICIABILITY.  THE SLIDE DID NOT STAY INFLATED AND SHOWED SIGNS OF DRY ROT ON THE UNDERSIDE OF THE SLIDE, AS WELL AS A SPLIT IN THE MIDDLE OF THE SLIDE PATH.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-07.
